Skip to content
My WebMD Sign In, Sign Up
Adderall Not Working Anymore
avatar
ktk102893 posted:
I have taken Adderall for about five years now. We tried Vyvanse and it gave me nightmares. As time has gone on they have had to up my dose of Adderall .[br>[br>I am currently prescribed to take 1 ( 30 mg Adderall Xr ) in the morning, 2 hours later a ( 10 mg of regular Adderall ), and 2 hours after that to take another ( 10 mg regular Adderall). [br>[br>I am a full time college student and have noticed that my Adderall has really stopped working all together. I can't concentrate or stay awake. It used to work for me great, but now I feel like I am just taking an excessive amount of Adderall for it not to be working at all. I have told my doctor this on my last visit and she upped me 10 mg regular which equals what I told you I was taking earlier. They don't seem to want to get me off the Adderall even though its not working. But I know that something has to change because I get plenty of good sleep at night and still want to sleep most of the day away. My grades have fallen and I do not like that. I am tired of wanting to sleep all day and not having the motivation to do my school work that Adderall has given me in the past. I have paper due tomorrow. So I was trying to find something to help me concentrate at least a little. I can't drink coffee because it hurts my stomach and can't drink sodas because they give me bladder infections. So I found these caffeine pills that are 200mg. I took them as instructed, every 3 hours, along with my Adderall as normally scheduled. I was doing good for the first few hours getting lots of work done but then the caffine started wearing off so I took another pill after taking my second 10 mg regular Adderall. About thirty minutes later I started getting very shaky and let's just say I'm not going to do that again. I have a doctors appt Monday morning and would really appreciate your opinion on what I should do. I will list the other medications that I take and why I take them along with my weight and height. Your opinion ASAP would help me tremendously! Thank You![br>[br>Medications I Take Daily[br>[br>Morning[br>[br>30 mg Adderall XR[br>(2) 10 mg regular Adderall[br>60 mg Prozac ( for extreme anxiety )[br>15 mg Buspar ( anxiety)[br>24 mg Loestrin[br>500 mg Acetazolimide (Pseudo Tumor Cerbri)[br>[br>Night[br>[br>15 mg Buspar ( anxiety)[br>500 mg Acetazolimide (Pseudo Tumor Cerbri)[br>20 mg Amitryptyline ( bladder spasms)[br>[br>[br>[br>I have been gaining weight a lot lately. I went on a diet about 3 months ago and it lasted for two and a half months. I was doing great eating no carbs, which I love, but got very discouraged after I lost 8 pounds in the second week but then didn't loose one more pound the entire rest of the next 2 months. I quit the diet after that. [br>[br>I weigh 235[br>I'm 5' 2"[br>And a 19 year old female#next_pages_container { width: 5px; hight: 5px; position: absolute; top: -100px; left: -100px; z-index: 2147483647 !important; }

Take the Poll

#next_pages_container { width: 5px; hight: 5px; position: absolute; top: -100px; left: -100px; z-index: 2147483647 !important; }
  • kk
  • kkkk
vote
View Poll Results
Reply


Featuring Experts

My foray into the field of ADHD began by chance. In 1999, I picked up a library book about the brain. And what I read changed my life and my husband&#...More

Helpful Tips

ADHD - Healing the Myth
Hi, This is a great video about the cause and natural solutions for ADHD that some very wise doctors are tuned into. You can view at ... More
Was this Helpful?
0 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.